×

zbMATH — the first resource for mathematics

On Fredholm representations of discrete groups. (English. Russian original) Zbl 0318.57050
Funct. Anal. Appl. 9, 121-125 (1975); translation from Funkts. Anal. Prilozh. 9, No. 2, 36-41 (1975).

MSC:
57S30 Discontinuous groups of transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. S. Mishchenko, ”Infinite representations of discrete groups and high signatures,” Izv. Akad. Nauk, Ser. Matem.,38, 81-106 (1974).
[2] Yu. P. Solov’ev, ”A theorem of Atiyah?Hirzebruch type for infinite groups,” Vestnik Moskovsk. Ser. Matem., No. 6 (1975).
[3] Weishu Shih, ”Fiber cobordism and the index of a family of elliptic differential operators,” Bull. Amer. Math. Soc.,72, No. 6, 984-991 (1966). · Zbl 0161.42902 · doi:10.1090/S0002-9904-1966-11612-9
[4] M. F. Atiyah and I. M. Zinger, ”Index of elliptic operators, I”, Usp. Matem. Nauk,23, No. 5, 97-143 (1968).
[5] G. Lusztig, ”Novikov’s higher signature and families of elliptic operators,” J. Diff. Geom.,7, 229-256 (1971). · Zbl 0265.57009
[6] G. Like, ”Pseudodifferential operators on Hilbert bundles,” J. Diff. Equations,12, No. 3, 566-589 (1972). · Zbl 0238.35077 · doi:10.1016/0022-0396(72)90026-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.